Header

UZH-Logo

Maintenance Infos

Generalized Riemann hypotheses: sufficient and equivalent criteria


Schipani, Davide (2010). Generalized Riemann hypotheses: sufficient and equivalent criteria. JP Journal of Algebra, Number Theory and Applications, 19(2):203-214.

Abstract

This paper presents new sufficient and equivalent conditions for the generalized version of the Riemann Hypothesis. The paper derives also statements and remarks concerning zero-free regions, modified Hadamard-product formulas and the behaviour of.

Abstract

This paper presents new sufficient and equivalent conditions for the generalized version of the Riemann Hypothesis. The paper derives also statements and remarks concerning zero-free regions, modified Hadamard-product formulas and the behaviour of.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:December 2010
Deposited On:07 Dec 2016 09:23
Last Modified:17 Feb 2018 19:16
Publisher:Pushpa Publishing House
ISSN:0972-5555
OA Status:Closed
Official URL:http://pphmj.com/journals/jpanta.htm

Download

Full text not available from this repository.
Get full-text in a library